Translator Disclaimer
June 2017 $CR$ rigidity of pseudo harmonic maps and pseudo biharmonic maps
Hajime URAKAWA
Hokkaido Math. J. 46(2): 141-187 (June 2017). DOI: 10.14492/hokmj/1498788016

Abstract

The $CR$ analogue of B.-Y. Chen's conjecture on pseudo biharmonic maps will be shown. Pseudo biharmonic, but not pseudo harmonic, isometric immersions with pseudo parallel pseudo mean curvature vector fields, will be characterized.

Citation

Download Citation

Hajime URAKAWA. "$CR$ rigidity of pseudo harmonic maps and pseudo biharmonic maps." Hokkaido Math. J. 46 (2) 141 - 187, June 2017. https://doi.org/10.14492/hokmj/1498788016

Information

Published: June 2017
First available in Project Euclid: 30 June 2017

zbMATH: 1376.32036
MathSciNet: MR3677879
Digital Object Identifier: 10.14492/hokmj/1498788016

Subjects:
Primary: 58E20
Secondary: 53C43

Rights: Copyright © 2017 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
47 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 2 • June 2017
Back to Top